# SDR IPXA2024032249527

- Difficulty date: March 14, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 70,845 hours, 24,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35314
- Condition: Corroded
- Location: Bs 1404 S33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* FAULT - CORROSION, BULK CGO RIGHT HAND INTERIOR LOWER FUSELAGE SKIN, NEAR STA 1404, S-33R (EVALUATE) ACCOMPLISH REPAIR PER EO-89882-REQ1 AND EGAT EI F2024A53M-675, REV. 1 (REF. T3F18E0046661) PRIOR TO FURTHER FLIGHT.
